| Model Number |
8100-18 |
| Medical Device Problem Code |
Material Rupture (1546)
| Health Effect - Clinical Code |
Insufficient Information (4580)
| Date of Event |
12/16/2025
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported, "59-year-old female patient receiving duodopa treatment via an 18fr gastrojunal tube inserted on (b)(6) 2025 for parkinson's disease.On (b)(6) 2025, total loss of the tube due to a punctured balloon.Admitted to the emergency room at (b)(6) for temporary placement of a 14ch urinary catheter.Admitted to day hospital on (b)(6) 2025 for gradual dilation of the orifice and placement of an 18fr gastrostomy tube in order to resume treatment with duodopa.Future appointment at day hospital scheduled for new endoscopic placement of a gastroduodenal tube.".
Additional Manufacturer Narrative
The sample is reported to be available but has not yet been received by the manufacturer.A review of the device history record and udi are in-progress.All information reasonably known as of 26 jan 2026 has been included in this health authority report.Should additional information be obtained, a follow-up health authority report will be provided.The information provided by avanos medical inc.Represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant/reporter was unable or unwilling to provide any further patient, product, or procedural details to avanos medical inc.Avanos medical inc.Has no independent knowledge of the reported event but is relaying the information provided by the user facility where the incident occurred.This product incident is documented in the avanos medical complaint database and identified as complaint (b)(4).This information is submitted pursuant to 21cfr803, in compliance with the medical device reporting requirement and should not be considered to be an admission that an avanos medical inc.Product is defective or caused serious injury.
Additional Manufacturer Narrative
The device history record for lot 30365062 was reviewed and the product was produced according to product specifications.The actual complaint product was not returned for evaluation a root cause could not be determined.All information reasonably known as of 11 mar 2026 has been included in this health authority report.Should additional information be obtained, a follow-up health authority report will be provided.The information provided by avanos medical inc.Represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant/reporter was unable or unwilling to provide any further patient, product, or procedural details to avanos medical inc.Avanos medical inc.Has no independent knowledge of the reported event but is relaying the information provided by the user facility where the incident occurred.This product incident is documented in the avanos medical complaint database and identified as complaint (b)(4).This information is submitted pursuant to 21 cfr 803, in compliance with the medical device reporting requirement and should not be considered to be an admission that an avanos medical inc.Product is defective or caused serious injury.